# SDR ERAA076644

- Difficulty date: September 21, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: 552
- Aircraft time: 13,533 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Part serial: 1466
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 245 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL SHAFT CAUSES INPUT SEAL TO LEAK. SPECIAL COATING NEEDS TO BE REPLACED.  ONLY HAS 245.1 HRS SINCE LAST RETURNED TO ZF.  LAST RETURNED ON WARRANTY CLAIM.
